# SDR HEEA083202

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N2753F
- Make and model: Bell 206B-3
- Aircraft serial: 2729
- Aircraft time: 21,965 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 206061675001
- Part serial: 01079
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLISTERS FILLED WITH FLUID IN AND OUTSIDE OF CELL.
